Reversal of central nervous system and cardiac toxicity after local anesthetic intoxication by lipid emulsion injection.

@article{Litz2008ReversalOC,
  title={Reversal of central nervous system and cardiac toxicity after local anesthetic intoxication by lipid emulsion injection.},
  author={Rainer J. Litz and Thomas Roessel and A R Heller and Sebastian N. Stehr},
  journal={Anesthesia and analgesia},
  year={2008},
  volume={106 5},
  pages={1575-7, table of contents}
}
A 91-yr-old man (57 kg, 156 cm, ASA III) received an infraclavicular brachial plexus block for surgery of bursitis of the olecranon. Twenty minutes after infraclavicular injection of 30 mL of mepivacaine 1% (Scandicain) and 5 min after supplementation of 10 mL of prilocaine 1% (Xylonest) using an axillary approach, the patient complained of agitation and dizziness and became unresponsive to verbal commands. In addition, supraventricular extrasystole with bigeminy occurred. Local anesthetic… CONTINUE READING
66 Citations
0 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-10 of 66 extracted citations

Similar Papers

Loading similar papers…